Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A topological persistence theorem for normally hyperbolic manifolds via the Conley index

Author: Andreas Floer
Journal: Trans. Amer. Math. Soc. 321 (1990), 647-657
MSC: Primary 58F15; Secondary 58F30
MathSciNet review: 968418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the cohomology ring of a normally hyperbolic manifold of a diffeomorphism $ f$ persists under perturbation of $ f$. We do not make any quantitative assumptions on the expansion and contraction rates of $ Df$ on the normal and the tangent bundles of $ N$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F15, 58F30

Retrieve articles in all journals with MSC: 58F15, 58F30

Additional Information

PII: S 0002-9947(1990)0968418-4
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia